# SDR SWAA2022030780191

- Difficulty date: March 4, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737*
- Aircraft serial: 32486
- Aircraft time: 56,848 hours, 33,584 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: L2 Door
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE LOOSE / [01] PER MOC  REPACKED AFT ENTRY DOOR SLIDE PER MM 25-66-01 OPS CHECK GOOD
